Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Solvability of Lie Algebras Arising from Isolated Singularities and Nonisolatedness of Singularities Defined by sℓ(2, C) Invariant Polynomials

Stephen S.-T. Yau
American Journal of Mathematics
Vol. 113, No. 5 (Oct., 1991), pp. 773-778
DOI: 10.2307/2374785
Stable URL: http://www.jstor.org/stable/2374785
Page Count: 6
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Solvability of Lie Algebras Arising from Isolated Singularities and Nonisolatedness of Singularities Defined by sℓ(2, C) Invariant Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
773
    773
  • Thumbnail: Page 
774
    774
  • Thumbnail: Page 
775
    775
  • Thumbnail: Page 
776
    776
  • Thumbnail: Page 
777
    777
  • Thumbnail: Page 
778
    778